# SDR SIMA20130913013

- Difficulty date: September 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,900 hours, 31,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT WIRING CUT.  REPAIRED WIRE IAW SWPM 20-50-01.  OPS CHECKED.
